Just a quick note to say hi! im decreaseing off methadone was on 80mgs now down to 29mgs im at a clinic since aug.2012 not that long 6months , any ways im decreasing 5mgs a week every tues. till omgs about 5 more weeks i will be done. im feeling crappy on and off,chills which ive had even before i decreased,heart palpatations, i do take high blood press meds bp is ok. i check it reg. i guess heart palp can be withdrawls? i sleep ok at night when i wake up im fine. i feel crappy after i take my dose , about 1 hour why? it makes no sence it will last all day than stops. at night im fine. till i dose next day.i hope i can take it down to omgs at 5mgs a week. i think so? ponco
Hey there. I have not been on in here in awhile either...I think that might mean that we are doing well. Yes I have 122 days, yeah! I found an NA meeting that I love and I got a sponser! how are you???
Thank you 4 info. That was my next step drug store 4 vitamins. I have multi vitamins and I used all withdrawal ease up . It did help. Just woke up and new it was the day on withddrawal ease, barely any beginning withdrawals even slept good. Just can't function at all when the lathergic episodes happen. Feels like I'am drained . It's so bad I wouldn't be able to function if I had a job. Collecting Unemployment right now. Thank god.